# SDR 9808719101

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91S
- Make and model: Doug DC-9-15
- Aircraft serial: 47063
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND SEVERAL FLOOR TRACK EMERGENCY EXIT LIGHTS INOPERATIVE, EXIT LIGHTING WEAK OVER LEFT WING EXIT, AND EMERGENCY LIGHTING OUT OF SEQUENCE IN FIRST CLASS SECTION.  MAINTENANCE REPLACED BATTERIES AND REARRANGED LIGHT ASSEMBLIES IN FIRST CLASS SECTION, OPERATIONAL CHECK NORMAL.
